Cubes, cones and the Gauss-Bonnet theorem

被引:0
|
作者
Ridley, J. N. [1 ]
机构
[1] 71 Dorset Rd, ZA-2193 Johannesburg, South Africa
来源
MATHEMATICAL GAZETTE | 2021年 / 105卷 / 562期
关键词
D O I
10.1017/mag.2021.27
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
[No abstract available]
引用
收藏
页码:148 / 153
页数:6
相关论文
共 50 条
  • [1] COVERINGS BY n-CUBES AND THE GAUSS-BONNET THEOREM
    Celakoska, Emilija
    Trencevski, Kostadin
    [J]. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 2018, 43 : 1063 - 1072
  • [2] ON GAUSS-BONNET THEOREM
    Jaric, Jovo
    [J]. PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD, 2012, 91 (105): : 59 - 62
  • [3] THE GAUSS-BONNET THEOREM
    Raghunathan, M. S.
    [J]. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 2015, 46 (06): : 893 - 900
  • [4] The Gauss-Bonnet theorem
    M. S. Raghunathan
    [J]. Indian Journal of Pure and Applied Mathematics, 2015, 46 : 893 - 900
  • [5] A discrete Gauss-Bonnet type theorem
    Knill, Oliver
    [J]. ELEMENTE DER MATHEMATIK, 2012, 67 (01) : 1 - 17
  • [6] GLOBAL VERSION OF GAUSS-BONNET THEOREM
    SVEC, A
    [J]. CZECHOSLOVAK MATHEMATICAL JOURNAL, 1975, 25 (04) : 638 - 644
  • [7] The Gauss-Bonnet theorem for Riemannian polyhedra
    Allendoerfer, Carl B.
    Weil, Andre
    [J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1943, 53 (1-3) : 101 - 129
  • [8] GAUSS-BONNET THEOREM - PRELIMINARY REPORT
    TING, WL
    [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1972, 19 (05): : A595 - &
  • [9] Application of Gauss-Bonnet theorem to geodesy
    Kizilsu, G
    [J]. JOURNAL OF SURVEYING ENGINEERING-ASCE, 2002, 128 (03): : 125 - 135
  • [10] Historical development of the Gauss-Bonnet theorem
    Hung-Hsi Wu
    [J]. Science in China Series A: Mathematics, 2008, 51 : 777 - 784